And I know exactly why.
I’m cold-turkeying myself off of the Tramadol that I’ve been sucking down like useless candy for the past month and a half for my knee. It’s not doing anything and it’s fucking with my sleep. It’s not even giving me a sleepy high. It’s entirely lost it’s usefulness. Stupid useless medication.
But, see, this insidious med has withdrawal symptoms similar to those when I cold-turkeyed the Effexor. It’s bad. I was hoping that my current medication, Cymbalta, would block most of these feelings, and it has, but I’m still feeling irritable and slightly anxious. I woke up in the middle of the night, feeling like I was dying. I took half a unisom last night, knowing that my sleep was going to be fucked, and hoping to head it off at the pass. I think I can thank that medication for battling the demon that the other medication was trying to fuck me with as I dozed peacefully. After logic kicked in that it was the Tramadol that was messing with my head, I fell back asleep.
Yeah, I know. I take alot of drugs.
My mom used to be/possibly still is a walking pill factory. One pill to counteract the other pill to enhance another pill to stop what another pill previously did… it’s crazy. She has to have one of those flip top day of the week pill organizers. All of them together are working to keep her around, so that’s nice. But still crazy. I dont want to end up like that. Although, I do love the one saying I got from her. Anytime anyone has anything wrong with them, I immediately say, “I have a pill for that.”
But yeah. So. The remains of the Tramadol is fighting the Cymbalta to make me feel anxious. I took a Unisom to aid the Cymbalta and let me sleep. And approx. 30 minutes ago, I took a Ativan to fight the beginning of a panic attack that was caused by the loss of Tramadol in my body.
I’m exhausted just thinking about me.